[1] Abd Aziz, N. A., 2026. A note on graphs with integer Sombor index. Commun. Comb. Optim., 11, pp. 205–209.
[2] Abdo, H., Brandt, S. and Dimitrov, D., 2014. The total irregularity of a graph. Discrete Math. Theor. Comput. Sci., 16, pp. 201–206.
[3] Abdo, H., Dimitrov, D. and Gao, W., 2017. On the irregularity of some molecular structures. Canad. J. Chem., 95, pp. 174–183.
[4] Abdo, H. and Dimitrov, D., The irregularity of graphs under graph operations, Discuss. Math. Graph Theory 34 (2014) 263–278.
[5] Abdo, H. and Dimitrov, D., 2014. The total irregularity of graphs under graph operations. Miskolc Math. Notes., 15, pp. 3–17.
[6] Albertson, M. O., 1997, The irregularity of a graph. Ars Combin, 46, pp. 219–225.
[7] Barriére, L., Comellas, F., Dalfó, C. and Fiol, M. A., 2009. The hierarchical product of graphs. Discrete Appl. Math., 157.
[8] Bondy, A., Murty, R., et al. 1976. Graph theory with applications, volume 290. Macmillan London.
[9] Dimitrov, D. and Réti, T., 2014. Graphs with equal irregularity indices. Acta Polytechn. Hung., 11 (4), pp. 41–57.
[10] Fath–Tabar, G. H., 2011. Old and new Zagreb indices of graphs. MATCH Commun. Math. Comput. Chem., 65, pp. 79–84.
[11] Fath-tabar, G. H., Gutman, I. and Nasiri, R., 2013. Extremely irregular trees. Bull. Acad. Serbe Sci. Arts., 38, pp. 1–8.
[12] Forcan, J. and Qi, J., 2024. Maker-Breaker domination number for Cartesian products of path graphs P2 and Pn, Discrete Math. Theor. Comput. Sci., 25 (2).
[13] Frucht, R. and Harary, F., 1970. On the corona of two graphs. Aequationes mathematicae, 4 (3), pp. 322-325.
[14] Godsil, C., and Royle, G. F., 2001. Algebraic Graph Theory. Springer.
[15] Gutman, I., 2016. Irregularity of molecular graphs. Kragujevac Journal of Science, 38, pp. 71-81.
[16] Hammack, R., Imrich, W. and Klavžar, S., 2011. HandBook of Product Graphs, CRC Press, 2nd edition.
[17] Hammack, R., Imrich, W. and Klavžar, S., 2011. Handbook of graph products. Discrete Math. Appl.
[18] Hansen, P. and Mélot, H., 2005. Variable neighborhood search for extremal graphs. 9. Bounding the irregularity of a graph. Discr. Math. Theor. Comput. Sci., 69, pp. 253–264.
[19] Harary, F., 1969. Graph Theory. Addison-Wesley, Reading, MA.
[20] Henning, M. A. and Rautenbach, D., 2007. On the irregularity of bipartite graph. Discrete Math., 307, pp. 1467–1472.
[21] Imrich, W. and Klavžar, S., 2000, Product Graphs, Structure and Recognition. Wiley-Interscience Series in Discrete Mathematics and Optimization, Wiley.
[22] Imrich, W., Klavžar, S. and Rall, D. F., 2008. Topics in Graph Theory: Graphs and Their Cartesian Product. A.K Press.
[23] Johnson, M. A., 1993. Structure-activity maps for visualizing the graph variables arising in drug design. J. Biopharm. Stat., 3, pp. 203–236.
[24] Khuller, S., Raghavachari, B. and Rosenfeld, A., 1996. Landmarks in graphs. Discret. Appl. Math., 70, pp. 217–229.
[25] Réti, T. and Dimitrov, D., 2013. On irregularities of bidegreed graphs, Acta Polytechn. Hung., 10 (7), pp. 117–134.
[26] Spacapan, S., 2008. Connectivity of Cartesian products of graphs. Appl. Math. Lett., 21, pp. 682-685.
[27] Stong, R., 1991. Hamilton decompositions of Cartesian products of graphs. Discrete Math., 90, pp. 169–190.
[28] Tardif, C., 1998. Graph products and the chromatic difference sequence of vertex-transitive graphs. Discrete Math., 185, pp. 193–200.
[29] Taylor, D. T., 2009. Perfect r-codes in lexicographic products of graphs. Ars Combin, 93, pp. 215–223.
[30] Weichsel, P. M., 1962. THE KRONECKER PRODUCT OF GRAPHS.
[31] Zhu, Y., You, L. and Yang, J., 2016. The minimal total irregularity of some classes of graphs. Filomat, 30, pp. 1203–1211.